Alert archive / Arkansas / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 153, NWS Tulsa, OK

June 24, 2018LeFlore County, Sequoyah County, Oklahoma; Crawford County, Franklin County, Sebastian County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at Jun 24, 2018, 6:49 AM CDT for LeFlore County, Sequoyah County, Oklahoma; Crawford County, Franklin County, Sebastian County, Arkansas. It was in force for 56 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 24, 2018, 6:49 AM CDT (11:49 UTC)
Expired
Jun 24, 2018, 7:45 AM CDT
In force
56 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Crawford County, AR, Franklin County, AR, Sebastian County, AR, LeFlore County, OK, Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 17 km from the middle of the area, began a volume at 11:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 24, 7:05 AM CDTTSTM WND GST 65Alma, ARWEATHER BUG SITE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 24, 3:23 AM CDTSevere Thunderstorm WatchSPC6 hr
Jun 24, 5:28 AM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 11.8 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2018-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 735 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2018-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
735 J/kg
Mixed-layer CIN
-47 J/kg
Mixed-layer LCL
1678 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted.

317 
WUUS54 KTSA 241149
SVRTSA
ARC033-047-131-OKC079-135-241245-
/O.NEW.KTSA.SV.W.0153.180624T1149Z-180624T1245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
649 AM CDT SUN JUN 24 2018

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Southwestern Franklin County in west central Arkansas...
  Crawford County in northwestern Arkansas...
  Sebastian County in west central Arkansas...
  Eastern Sequoyah County in east central Oklahoma...
  Northeastern Le Flore County in southeastern Oklahoma...

* Until 745 AM CDT

* At 648 AM CDT, severe thunderstorms were located along a line
  extending from 3 miles northwest of Short to 3 miles north of
  Roland to 2 miles northwest of Pocola to 2 miles west of Cameron,
  moving east at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations in or near the path include...
  Fort Smith...                     Van Buren...
  Poteau...                         Ozark...
  Charleston...                     Cedarville...
  Mountainburg...                   Greenwood...
  Alma...                           Barling...
  Pocola...                         Muldrow...
  Roland...                         Lavaca...
  Spiro...                          Arkoma...
  Mulberry...                       Mansfield...
  Dyer...                           Hackett...

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 0 and 36.
 Interstate 40 in Oklahoma between mile markers 319 and 328.
 Interstate 540 between mile markers 1 and 14.
 Interstate 49 between mile markers 22 and 30.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3532 9392 3523 9392 3523 9402 3514 9403
      3514 9414 3510 9414 3506 9425 3506 9423
      3502 9423 3504 9471 3523 9462 3545 9460
      3564 9462 3563 9382 3531 9381
TIME...MOT...LOC 1148Z 262DEG 35KT 3562 9451 3547 9449 3525 9451 3513
9457

HAIL...1.00IN
WIND...60MPH
 
$$

Lacy
3 follow-up statements
431 
WWUS54 KTSA 241159
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
659 AM CDT SUN JUN 24 2018

ARC033-047-131-OKC079-135-241245-
/O.CON.KTSA.SV.W.0153.000000T0000Z-180624T1245Z/
Franklin AR-Crawford AR-Sebastian AR-Sequoyah OK-Le Flore OK-
659 AM CDT SUN JUN 24 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 AM CDT
FOR SOUTHWESTERN FRANKLIN...CRAWFORD...SEBASTIAN...EASTERN SEQUOYAH
AND NORTHEASTERN LE FLORE COUNTIES...

At 659 AM CDT, severe thunderstorms were located along a line
extending from near Natural Dam to 2 miles north of Van Buren to near
Fort Smith Regional Airport to near Bonanza to 4 miles southwest of
Hackett, moving east at 40 mph.

HAZARD...70 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings. 

Locations in or near the path include...
Fort Smith...                     Van Buren...
Poteau...                         Ozark...
Charleston...                     Cedarville...
Mountainburg...                   Greenwood...
Alma...                           Barling...
Pocola...                         Muldrow...
Roland...                         Lavaca...
Spiro...                          Arkoma...
Mulberry...                       Mansfield...
Dyer...                           Hackett...

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 0 and 36.
 Interstate 40 in Oklahoma between mile markers 319 and 328.
 Interstate 540 between mile markers 1 and 14.
 Interstate 49 between mile markers 22 and 30.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3532 9392 3523 9392 3523 9402 3514 9403
      3514 9414 3510 9414 3506 9425 3506 9423
      3502 9423 3504 9471 3523 9462 3545 9460
      3564 9462 3563 9382 3531 9381
TIME...MOT...LOC 1159Z 286DEG 34KT 3563 9438 3547 9434 3533 9439 3522
9440 3513 9445

HAIL...1.00IN
WIND...70MPH
 
$$

Lacy
332 
WWUS54 KTSA 241212
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
712 AM CDT SUN JUN 24 2018

OKC079-135-241222-
/O.CAN.KTSA.SV.W.0153.000000T0000Z-180624T1245Z/
Sequoyah OK-Le Flore OK-
712 AM CDT SUN JUN 24 2018

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SEQUOYAH AND
NORTHEASTERN LE FLORE COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore the warning has been cancelled.

A severe thunderstorm watch remains in effect until 1100 AM CDT for
northwestern and west central Arkansas.

LAT...LON 3532 9392 3523 9392 3523 9402 3514 9403
      3514 9414 3510 9414 3506 9425 3506 9423
      3502 9423 3503 9444 3540 9443 3564 9447
      3563 9382 3531 9381
TIME...MOT...LOC 1212Z 275DEG 47KT 3559 9421 3544 9412 3527 9413 3516
9421 3509 9433

$$

ARC033-047-131-241245-
/O.CON.KTSA.SV.W.0153.000000T0000Z-180624T1245Z/
Franklin AR-Crawford AR-Sebastian AR-
712 AM CDT SUN JUN 24 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 AM CDT
FOR SOUTHWESTERN FRANKLIN...CRAWFORD AND SEBASTIAN COUNTIES...

At 712 AM CDT, severe thunderstorms were located along a line
extending from 3 miles southwest of Mountainburg to 3 miles south of
Dyer to 2 miles south of Bloomer to 2 miles southwest of Burnville to
near Midland, moving east at 55 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations in or near the path include...
Fort Smith...                     Van Buren...
Ozark...                          Charleston...
Cedarville...                     Mountainburg...
Greenwood...                      Alma...
Barling...                        Lavaca...
Mulberry...                       Mansfield...
Dyer...                           Hackett...
Huntington...                     Bonanza...
Branch...                         Midland...
Rudy...                           Bloomer...

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 0 and 36.
 Interstate 540 between mile markers 1 and 14.
 Interstate 49 between mile markers 22 and 30.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3532 9392 3523 9392 3523 9402 3514 9403
      3514 9414 3510 9414 3506 9425 3506 9423
      3502 9423 3503 9444 3540 9443 3564 9447
      3563 9382 3531 9381
TIME...MOT...LOC 1212Z 275DEG 47KT 3559 9421 3544 9412 3527 9413 3516
9421 3509 9433

HAIL...1.00IN
WIND...60MPH
 
$$

Lacy
728 
WWUS54 KTSA 241227
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
727 AM CDT SUN JUN 24 2018

ARC033-241236-
/O.CAN.KTSA.SV.W.0153.000000T0000Z-180624T1245Z/
Crawford AR-
727 AM CDT SUN JUN 24 2018

...THE SEVERE THUNDERSTORM WARNING FOR CRAWFORD COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore the warning has been cancelled.

A severe thunderstorm watch remains in effect until 1100 AM CDT for
northwestern and west central Arkansas.

LAT...LON 3532 9392 3523 9392 3523 9402 3514 9403
      3514 9414 3510 9414 3506 9425 3506 9423
      3502 9423 3503 9444 3526 9418 3543 9409
      3546 9404 3546 9403 3547 9404 3563 9382
      3531 9381
TIME...MOT...LOC 1226Z 262DEG 35KT 3561 9405 3546 9396 3529 9397 3518
9405 3511 9417

$$

ARC047-131-241245-
/O.CON.KTSA.SV.W.0153.000000T0000Z-180624T1245Z/
Franklin AR-Sebastian AR-
727 AM CDT SUN JUN 24 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 AM CDT
FOR SOUTHWESTERN FRANKLIN AND CENTRAL SEBASTIAN COUNTIES...

At 726 AM CDT, severe thunderstorms were located along a line
extending from 2 miles southwest of Fern to 5 miles southeast of
Mulberry to near Branch to 2 miles east of Washburn to 2 miles west
of Echo, moving east at 40 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations in or near the path include...
Ozark...                          Charleston...
Greenwood...                      Mansfield...
Huntington...                     Branch...
Midland...                        Bloomer...
Washburn...                       Burnville...
Fort Chaffee...                   Caulksville...
Arkola...                         Crossroads...
Witcherville...                   Liberty...
Dayton...                         Milltown...
Vesta...                          Cecil...

This includes Interstate 40 in Arkansas between mile markers 29 and
36.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3532 9392 3523 9392 3523 9402 3514 9403
      3514 9414 3510 9414 3506 9425 3506 9423
      3502 9423 3503 9444 3526 9418 3543 9409
      3546 9404 3546 9403 3547 9404 3563 9382
      3531 9381
TIME...MOT...LOC 1226Z 262DEG 35KT 3561 9405 3546 9396 3529 9397 3518
9405 3511 9417

HAIL...<.75IN
WIND...60MPH
 
$$

Lacy

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 6:31 AM CDT, 18 minutes earlier.

Area forecast discussion, Jun 24, 6:31 AM CDT, 18 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
631 AM CDT Sun Jun 24 2018

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
MVFR vsbys and cigs will continue through 16z-18z in areas of
thunder that will impact all sites. Brief IFR vsbys and sfc gusts
approaching 45kts possible at KFSM through 14z as several rounds
of strong to severe storms impact that site. Uncertainty
surrounding convective chances this afternoon, though current
thinking is lingering convection will likely be confined to
northeast OK and northwest AR. At this time, coverage is
anticipated to remain low enough to preclude any mention in the
TAFS for the afternoon. Another complex may form to the west again
this evening and approach the northeast OK sites after 06z tonight
with MVFR vsbys and cigs. Will include prob groups at those sites
between 06z-12z.

&&

.PREV DISCUSSION... /Issued 355 AM CDT Sun Jun 24 2018/

DISCUSSION...

Two distinct areas of convection this morning across the area. The
first area currently across east central Oklahoma developed
earlier in response to a weak surface boundary, and has been
sustained by a strengthening low level jet. The second area is in
the form of a MCS that has been moving east southeast throughout
the overnight from southwest Kansas. This area is just about to
enter northeast Oklahoma, though may make more of a turn to the
southeast given the instability and theta e gradient in place
across central parts of Oklahoma. Both areas of convection will
carry a severe wind and hail threat, and much of eastern Oklahoma
is under a severe thunderstorm watch until 10 am. Categorical pops
will be carried for the first part of the morning across much of
eastern OK, with a larger area of likely pops mainly across east
central OK and NW AR between 15z-18z. CAM solutions are all over
the place, so uncertainty abounds wrt convective maintenance
through the morning. The forecast area begins to be put into a
squeeze play beginning in the afternoon as warmer mid level
temperatures begin to move northward into the CWA. Another complex
looks to make a run at the area again tonight, but with southern
extent of convection very much in question, will keep pops mainly
confined to northeast OK and northwest AR tonight. Support from
the upper system passing through the high plains(along with
lingering boundaries) will warrant slight to low chance pops
across northern parts of the forecast area. Upper low retreats
through the upper great lakes region while ridging begins to build
over the plains. This feature will become the dominant weather
feature for the rest of the week. Went below guidance for high
temperatures for early periods, especially northeast Oklahoma and
northwest Arkansas given anticipated rainfall/cloud cover.
Otherwise, stayed close to guidance for the rest of the forecast
cycle.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

AVIATION.....23
Hazardous weather outlook, Jun 24, 6:24 AM CDT, 25 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
624 AM CDT Sun Jun 24 2018

ARZ001-002-010-011-019-020-029-OKZ049-053>076-251000-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
624 AM CDT Sun Jun 24 2018

...SEVERE WEATHER POTENTIAL CONTINUES THROUGH MID MORNING...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.

SEVERE THUNDERSTORM.
	RISK...Significant.
	AREA..Eastern Oklahoma and Western Arkansas.
	ONSET...Ongoing.

	AREA AT GREATEST RISK...Southeast Oklahoma and West Central Arkansas.

FLASH FLOOD.
	RISK...Limited.
	AREA...Northeast Oklahoma.
	ONSET...Ongoing.

HEAVY RAIN.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

DISCUSSION...
Ongoing strong to severe thunderstorms will continue through
mid morning across parts of southeast Oklahoma and west central
Arkansas. Damaging winds to 60 mph and isolated hail to the size
of half dollars will be the primary threats. Heavy rain could
also become a problem, leading to localized flash flooding across
parts of eastern Oklahoma and west central Arkansas this morning.

Areal coverage of storms should be reduced this afternoon and mainly
confined to northeast Oklahoma and northwest Arkansas. The morning
storms will likely stabilize the atmosphere, but the strongest
storms will still carry a limited severe risk.

Later tonight, another storm complex may move in from the northwest,
impacting parts of northeast Oklahoma mainly along and northwest of
Interstate 44. The degree of instability remains uncertain, however
a limited severe wind threat may exist across parts of northeast
Oklahoma.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.
MONDAY and TUESDAY...Thunderstorm Potential.
WEDNESDAY...Dangerous Heat Potential.
THURSDAY THROUGH SATURDAY...No Hazards.

EXTENDED DISCUSSION...
Chances for thunderstorms will largely remain across northeast
Oklahoma and northwest Arkansas during the early part of this week
as an upper level system moves across the Northern Plains. Upper
level ridging will begin to build across the Southern Plains and
will become the dominant weather feature from mid week on.

weather.gov/tulsa contains additional information.

In the hours before

Local storm report, Jun 24, 5:46 AM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
546 AM CDT SUN JUN 24 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0534 AM     HAIL             1 WNW SAVANNA           34.83N 95.86W
06/24/2018  E1.25 INCH       PITTSBURG          OK   PUBLIC

&&

BLH
Special weather statement, Jun 24, 5:54 AM CDT, 55 minutes before
Special Weather Statement
National Weather Service Tulsa OK
554 AM CDT SUN JUN 24 2018

ARZ019-029-OKZ072-241130-
Sebastian AR-Crawford AR-Sequoyah OK-
554 AM CDT SUN JUN 24 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CRAWFORD...SEBASTIAN
AND EAST CENTRAL SEQUOYAH COUNTIES UNTIL 630 AM CDT...

At 554 AM CDT, strong thunderstorms were located along a line
extending from 3 miles north of Moffett to 2 miles southwest of
Barling to Midland. Movement was east at 35 mph.

Wind gusts of 50 to 55 mph will be possible with these storms.

Locations in or near the path include...
Fort Smith...                     Van Buren...
Cedarville...                     Mountainburg...
Greenwood...                      Alma...
Barling...                        Roland...
Lavaca...                         Mansfield...
Dyer...                           Hackett...
Hartford...                       Huntington...
Midland...                        Moffett...
Rudy...                           Excelsior...
Fort Smith Regional Airport...    Bloomer...

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 0 and 17.
 Interstate 40 in Oklahoma between mile markers 325 and 328.
 Interstate 540 between mile markers 1 and 13.
 Interstate 49 between mile markers 22 and 30.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A severe thunderstorm watch remains in effect until 1000 AM CDT for
southeastern and east central Oklahoma. A severe thunderstorm watch
also remains in effect until 1100 AM CDT for northwestern and west
central Arkansas.

LAT...LON 3514 9414 3510 9414 3507 9424 3506 9425
      3506 9423 3501 9443 3528 9440 3532 9443
      3538 9443 3537 9448 3548 9456 3563 9418
      3536 9408 3522 9408 3520 9406 3514 9405
TIME...MOT...LOC 1054Z 255DEG 32KT 3544 9443 3530 9432 3510 9434
Local storm report, Jun 24, 5:58 AM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
558 AM CDT SUN JUN 24 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 AM     TSTM WND GST     4 S OKTAHA              35.52N 95.47W
06/24/2018  M62 MPH          MCINTOSH           OK   TRAINED SPOTTER

&&

KAH
Local storm report, Jun 24, 6:04 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
604 AM CDT SUN JUN 24 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0556 AM     TSTM WND GST     MCALESTER REGIONAL AIRP 34.89N 95.78W
06/24/2018  M60 MPH          PITTSBURG          OK   ASOS

&&

KAH
Local storm report, Jun 24, 6:41 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
641 AM CDT SUN JUN 24 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0636 AM     TSTM WND GST     1 NNE BRUSHY            35.57N 94.72W
06/24/2018  E70 MPH          SEQUOYAH           OK   TRAINED SPOTTER

&&

JDS
Local storm report, Jun 24, 6:44 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
644 AM CDT SUN JUN 24 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 AM     TSTM WND DMG     MCALESTER               34.93N 95.77W
06/24/2018                   PITTSBURG          OK   TRAINED SPOTTER

            LARGE TREE LIMBS DOWN. AT LEAST 8 INCHES IN DIAMETER. ONE
            REPORT NEAR 5TH STREET AND WASHINGTON AVENUE.

&&

KAH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 10:36 PM CDTSpecial Weather StatementTSAOkfuskee54 min
Jun 23, 11:05 PM CDTSevere Thunderstorm WarningTSAOkfuskee, Okmulgee55 min
Jun 23, 11:36 PM CDTSevere Thunderstorm WarningTSACreek, Okmulgee, Tulsa54 min
Jun 23, 11:58 PM CDTSevere Thunderstorm WarningTSAOkfuskee, Okmulgee62 min
Jun 24, 12:07 AM CDTSpecial Weather StatementTSACreek38 min
Jun 24, 12:22 AM CDTSpecial Weather StatementTSATulsa68 min
Jun 24, 12:26 AM CDTSpecial Weather StatementTSAMuskogee, Wagoner64 min
Jun 24, 12:44 AM CDTAreal Flood AdvisoryTSAOkfuskee3 hr
Jun 24, 1:18 AM CDTSevere Thunderstorm WarningTSACherokee, Mayes, Wagoner42 min
Jun 24, 1:39 AM CDTFlash Flood WarningTSAOkfuskee12 hr
Jun 24, 1:49 AM CDTSpecial Weather StatementTSAPawnee26 min
Jun 24, 1:57 AM CDTSevere Thunderstorm WarningTSAMayes32 min
Jun 24, 2:15 AM CDTSpecial Weather StatementTSAMcIntosh, Pittsburg30 min
Jun 24, 2:31 AM CDTSpecial Weather StatementTSATulsa29 min
Jun 24, 2:37 AM CDTSevere Thunderstorm WarningTSAPittsburg38 min
Jun 24, 2:46 AM CDTAreal Flood AdvisoryTSATulsa3 hr
Jun 24, 3:08 AM CDTSevere Thunderstorm WarningTSAMcIntosh, Okfuskee, Okmulgee52 min
Jun 24, 3:14 AM CDTSpecial Weather StatementTSAMcIntosh, Muskogee31 min
Jun 24, 3:22 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee53 min
Jun 24, 3:27 AM CDTAreal Flood AdvisoryTSAMcIntosh, Okfuskee, Okmulgee3 hr
Jun 24, 3:37 AM CDTSevere Thunderstorm WarningTSAOsage38 min
Jun 24, 3:49 AM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee, Pittsburg41 min
Jun 24, 3:56 AM CDTSpecial Weather StatementTSAPittsburg34 min
Jun 24, 4:01 AM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa59 min
Jun 24, 4:05 AM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg40 min
Jun 24, 4:32 AM CDTSevere Thunderstorm WarningTSACreek, Muskogee, Okmulgee, Osage, Pawnee, Rogers and 2 more58 min
Jun 24, 4:32 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Muskogee, Sequoyah43 min
Jun 24, 4:37 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, Pittsburg23 min
Jun 24, 4:49 AM CDTSevere Thunderstorm WarningTSAPittsburg41 min
Jun 24, 5:00 AM CDTSpecial Weather StatementTSAOkfuskee, Okmulgee45 min
Jun 24, 5:04 AM CDTAreal Flood AdvisoryTSACreek, Tulsa3 hr
Jun 24, 5:08 AM CDTSevere Thunderstorm WarningTSAPittsburg22 min
Jun 24, 5:12 AM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah48 min
Jun 24, 5:16 AM CDTSevere Thunderstorm WarningTSACherokee, Haskell, McIntosh, Muskogee, Okfuskee, Okmulgee and 4 more44 min
Jun 24, 5:23 AM CDTSevere Thunderstorm WarningTSAMcIntosh, Okfuskee, Okmulgee, Pittsburg52 min
Jun 24, 5:27 AM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg48 min
Jun 24, 5:47 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, Pittsburg, Pushmataha43 min
Jun 24, 5:50 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, Latimer, LeFlore, McIntosh and 3 more40 min
Jun 24, 6:03 AM CDTAreal Flood AdvisoryTSAMcIntosh, Muskogee, Pittsburg3 hr
Jun 24, 6:19 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Pittsburg, Pushmataha41 min
Jun 24, 6:21 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, LeFlore, Sequoyah39 min
Jun 24, 6:56 AM CDTSevere Thunderstorm WarningTSALeFlore, Pushmataha49 min
Jun 24, 1:20 PM CDTAreal Flood WarningTSAOkfuskee12 hr
Jun 24, 3:32 PM CDTSpecial Weather StatementTSAHaskell, Latimer, McIntosh, Pittsburg28 min
Jun 24, 3:49 PM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg, Pushmataha41 min
Jun 24, 4:24 PM CDTSevere Thunderstorm WarningTSAChoctaw, Latimer, LeFlore, Pushmataha66 min
Jun 24, 4:37 PM CDTSpecial Weather StatementTSASequoyah38 min
Jun 24, 5:08 PM CDTSpecial Weather StatementTSALeFlore37 min
Jun 24, 5:12 PM CDTSpecial Weather StatementTSAChoctaw48 min
Jun 24, 5:14 PM CDTAreal Flood AdvisoryTSALeFlore, Sequoyah3 hr
Jun 24, 5:24 PM CDTSpecial Weather StatementTSAChoctaw51 min
Jun 24, 5:54 AM CDTSpecial Weather StatementTSACrawford, Sebastian36 min
Jun 24, 6:10 AM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Sebastian50 min
Jun 24, 7:09 AM CDTSpecial Weather StatementTSAMadison36 min
Jun 24, 7:21 AM CDTSevere Thunderstorm WarningTSAFranklin24 min
Jun 24, 5:20 PM CDTSpecial Weather StatementTSACrawford, Franklin, Sebastian25 min
Jun 24, 5:43 PM CDTSevere Thunderstorm WarningTSAFranklin47 min
Jun 24, 6:05 PM CDTSevere Thunderstorm WarningTSAFranklin55 min
Jun 24, 6:32 PM CDTSevere Thunderstorm WarningTSAMadison58 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2018Severe Thunderstorm Warnings in Oklahoma, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.